Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

advertisement

Quick Start Forum Video Tutorial

    Forum-Tutorial-Screenshot
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

Notice
All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

The main site has all the formal medical articles and videos for you to research on.
advertisement

Skin hypersensitivity

Is very bad, can't sleep with even a sheet over me.
  Kim on gralise 2400 mg. a day.
any suggestions.
advertisement

Comments

  • Ellen625EEllen625 New Jersey, USPosts: 757
    Wow, that is rough, sorry to hear it. Could it be caused by your meds? Have you called your doctor? Is this a new symptom?
  • itsautonomicitsautonomic LouisianaPosts: 2,561
    Allodynia I believe it's called.  I had it in my legs for a period.  Noratriptalyne helped this a lot for me.
    Do your due dilegence, trust you know your body and question everything if it does not fit. Advocate for yourself and you will be suprised what will be revealed trusting your body and instinct.
  • advertisement
Sign In or Register to comment.